| Model Number |
MMT-326A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Customer¿s current blood glucose was 500 mg/dl.The customer treated with the manual injection.The drive support cap appeared normal.The customer was alleging insulin pump was under delivering because manual injections bring her glucose down.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.The insulin pump and reservoir will not be returned for analysis.